# SDR SWAA2013052316388

- Difficulty date: May 8, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 298,770 hours, 13,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS TORN BETWEEN ROW 27 TO ROW 29.  R & R EEPLS IAW AMM.
